Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Tinnitus & HIV
Sep 18, 2005

Dear Dr. Bob, I am happy with my 4 vials of Sculptra injections, and have minor touch-up work scheduled. Thanks for your advice. My question is about tinnitus, a problem that I've had for a few years. Yesterday's visit to the ENT was unproductive, except new information about stem cell research in rabbits. My doctor says tinnitus could possibly be related to my Kaletra. Is this possible? Also, I play pipe organ. Could this be a factor? I am practicing with soft 8' flutes to help reduce the intense frequency of full organ (22 ranks). My best help is to 'ignore' the constant buzzing. Any suggestions? THANKS! Craig

Response from Dr. Frascino

Hello, "Stem cell research in rabbits????" Hmmm . . . did you see an ENT or a vet? Tinnitus is not a reported side effect or toxicity of Kaletra, but the possibility of drug-induced tinnitus remains. You play a pipe organ??? Hmmm . . . I don't suppose that's related to the skin flute, is it? No, I suppose not, since you practice with a "soft 8." (Skin flutes would be a hard 8.) If the stem-cell bunny rabbit doc wasn't helpful, you might ask your HIV doc for another referral to an HIV-knowledgeable ENT doctor. Do mention the pipe organ, because it may indeed be a factor. Glad to hear the Sculptra worked well for you! You look marvelous! Dr. Bob


Previous
how do i know if i have amemia??
Next
My Hero...

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement